U.S. doctors online nowAsk doctors free
New York, NY
A 40-year-old male asked:

About to get off coumadin (warfarin) in 2 weeks but sometimes i feel some funny stuff like muscle spasm in my un dvt leg could it b side effect of coumadin (warfarin) !?

2 doctor answers8 doctors weighed in
Dr. Ted King
A Verified Doctoranswered
41 years experience
Not directly: It would be extremely unusual for Coumadin (warfarin) to cause a side effect like the feeling of a muscle spasm, especially in your non DVT leg. Small spontaneous muscle bleeds from the Coumadin (warfarin) could be a possibility. It would be very unlikely for a new clot to start forming in the other leg. You may have simply strained a muscle. Regardless you should let your doctor know.
Dr. Norman Chideckel
Vascular Surgery 43 years experience
Dvt: Could be the result of the deep vein thrombosis resolving. At the end of your treatment with the Coumadin a venous Doppler sonogram should be done to determine if the clot has resolved or not. Even if it does not there is no indication to increase or continue anticoagulation therapy if an adequate time frame of treatment has been completed

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.